Menu
  • Join
  • Login
  • Contact
 

Search abstracts


The lesson from dispensing error of look-alike medication: an adverse drug reaction case with dapagliflozin

  • At: 2017 FIP Congress in Seoul (South Korea)
  • Type: Poster
  • By: OWANG, Kok Loon (Department of Pharmacy, Chang Gung Memorial Hospital, Keelung, Keelung, China Taiwan)
  • Co-author(s): Kok Loon Owang
    Shih-Chieh Shao
    Chia-Liang Chen
    Yuk-Ying Chan
  • Abstract:

    Background

    Medication errors have drawn attention from healthcare providers worldwide. Among preventable medication errors, look-alike drugs usually caused unintended pharmacists’ dispensing errors. 

    Purpose

    We presented one serious adverse drug report caused by medication error to remind pharmacist of dispensing look-alike drugs.

    Methods

    Case report

    Res..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses